# SDR DALA2015092005731

- Difficulty date: September 19, 2015
- Submitted: September 21, 2015
- Operation: Air carrier
- Aircraft: N989DL
- Make and model: Doug MD-88
- Aircraft serial: 53341
- Aircraft time: 60,690 hours, 43,756 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LT UPPER HEATER BLANKET ACCESS PLATE CUTOUT EDGE NR 1303C AND 1307C AT LT WING.  DUE TO EXCCESIVE DAMAGE ON HEATER BLANK PANEL WAS REPLACED IAW AMM 30-80-02.
